# SDR 2002FA0000106

- Difficulty date: August 1, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N1194T
- Make and model: Amrgen AG5B
- Aircraft serial: 10083
- Engine: Lyc VO360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO FORWARD BEARING SEIZED BENDING SHAFT AND DRIVE GEAR ROAD OVER ENGINE ACCESSORY DRIVE GEAR CHIPPING DRIVE GEAR AND PUTTING ENGINE OUT OF TIME SHUTTING ENGINE DOWN WHEN TAXIING AND ENGINE WOULD NOT RESTART.  (M)
